# SDR NSVA2011372

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,126 hours, 49,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOOR HAS MULTIPLE CORRODED RIVETS, 3 PREVIOUS REPAIRS FORWARD OF STA 186 ARE NOT IN DAMAGE LOG.  THE O/B MOST REPAIR DOES NOT TIE INTO THE RIVET ROW OF THE ADJACENT VERTICAL WALL PANEL.  REFERENCE TD # 340-53-11-27 DATED 12-10-11, MM409#407280 FOR REPAIR DETAILS.
